# SDR ASOA201100620

- Difficulty date: March 26, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 21,860 hours, 15,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT REAR EMERGENCY LIGHT LENSE BROKEN LOCATED OUTSIDE FUSELAGE JUST ABOVE FLAP.  R & R LT AFT EMERGENCY LIGHT LENSE COVER IAW CMM 33-52-07.  OPS CK GOOD ACFT OK FOR SERVICE.   (SDR CLOSED)
